# SDR 9502751148

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Engine: Pwa JT9D20J
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 60B901034
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,471 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE FAIL LIGHT ILLUMINATED AND THE TAKEOFF WAS ABORTED.  REPLACED THE NR 1 ENGINE N1 TRANSMITTER.
